Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Morita theorems for functor categories


Author: D. C. Newell
Journal: Trans. Amer. Math. Soc. 168 (1972), 423-433
MSC: Primary 18A25
MathSciNet review: 0294442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize the Morita theorems to certain functor categories using properties of adjoint functors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18A25

Retrieve articles in all journals with MSC: 18A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0294442-2
PII: S 0002-9947(1972)0294442-2
Keywords: Functor categories, equivalence of categories, adjoint functors, bifunctors, small projectives, generators, Morita context
Article copyright: © Copyright 1972 American Mathematical Society